PREVIOUS QUESTION:

 

NEXT QUESTION:

 

Can thyroid problems lead to weight gain?

ANSWER

Problems with your thyroid gland may result in weight gain, but this is not a common ailment. In addition, weight gain is one of the side effects of certain medications, like corticosteroids. These are sometimes used to treat asthma, allergies, and juvenile rheumatoid arthritis.

From: Overweight Teens WebMD Medical Reference

SOURCES: National Institutes of Health'sWeight-control Information Network. U.S. Department of Agriculture's mypyramid: "Steps to a Healthier You."

Reviewed by Dan Brennan on November 04, 2018

SOURCES: National Institutes of Health'sWeight-control Information Network. U.S. Department of Agriculture's mypyramid: "Steps to a Healthier You."

Reviewed by Dan Brennan on November 04, 2018

NEXT QUESTION:

How do you know how much you should weigh?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.